Select language: En
0
2013
Impact Factor

    On global behaviour of the solutions of system of two Duffing–Van der Pole equations

    2011, Vol. 7, No. 3, pp.  437-449

    Author(s): Kondrashov R. E., Morozov A. D.

    The problem of global behavior of solutions in system of two Duffing–Van der Pole equations close to nonlinear integrable is considered. For regions without unperturbed separatrixes we give partially averaged systems which describe the behavior of solutions of original system in resonant zones. The finiteness of number of non-trivial resonant structures is established. Also we give fully averaged systems which describe the behavior of solutions outside of neighborhoods of nontrivial resonant structures. The results of numerically investigation of these systems are resulted.



    Keywords: limit cycles, resonances, averaging
    Citation: Kondrashov R. E., Morozov A. D., On global behaviour of the solutions of system of two Duffing–Van der Pole equations, Rus. J. Nonlin. Dyn., 2011, Vol. 7, No. 3, pp.  437-449
    DOI:10.20537/nd1103003


    Download On global behaviour of the solutions of system of two Duffing–Van der Pole equations
    PDF, 4.37 Mb